# SDR DALA2025051903810

- Difficulty date: May 17, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N673DL
- Make and model: Boeing 757232
- Aircraft serial: 25978
- Aircraft time: 95,422 hours, 44,722 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Fod
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 673 3L DOOR NOT FULLY ARMING. CORRECTIVE ACTION: RMVD DEBRIS FROM THRESHOLD. NOW CKS GOOD. (7426748)
